Communications in Mathematical Sciences

Volume 13 (2015)

Number 5

Erratum to “Hyperbolic predators vs. parabolic prey”

Pages: 1345 – 1346

DOI: http://dx.doi.org/10.4310/CMS.2015.v13.n5.e13

Authors

Rinaldo M. Colombo (Unità INdAM, Università di Brescia, Italy)

Elena Rossi (Dipartimento di Matematica ed Applicazioni, Università di Milano-Bicocca, Milano, Italy)

Abstract

We correct an error in the proof of the main result in [R.M. Colombo and E. Rossi, Commun. Math. Sci., 13(2):369-400, 2015]. The theorem, with all the provided estimates, remains true. The online version is corrected.

Keywords

nonlocal conservation laws, predatory-prey systems, mixed hyperbolic-parabolic problems

2010 Mathematics Subject Classification

35L65, 35M30, 92D25

Full Text (PDF format)